# SDR MASA200500254

- Difficulty date: March 25, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 10,941 hours, 10,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2816 FROM CAE TO CLT HAD THE OVERWING EMERGENCY EXIT SIGN AT ROW 12F INOP.  MAINTENANCE RELAMPED AND IT OPERATED NORMALLY.  A/C DEPARTED WITHOUT FURTHER INCIDENT.
